# SDR 2005UALA00425

- Difficulty date: May 6, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 50,441 hours, 27,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT BS 616 FRAME CHORD WEB CRACKED JUST BELOW CREASE BEAM.  MAJOR REPAIR ACCOMPLISHED.  REMOVED THE CRACK.  ACCOMPLISHED HFEC NO CRACKS FOUND, FABRICATED FILLER AND ANGLE AND INSTALLED THE REPAIR.
